Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Limits of Pure Democracy by W. H. Mallock

Reviewed Work: The Limits of Pure Democracy by W. H. Mallock
Review by: M. J.
International Journal of Ethics
Vol. 28, No. 4 (Jul., 1918), pp. 567-568
Stable URL: http://www.jstor.org/stable/2377470
Page Count: 2
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails